Gaviscon Dual Action Tablets 16

  • $5.95
    $4.99

    Save $0.96

  • RRP: $5.95
  • Shop By Brand Gaviscon
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (Gastric Reflux) and indigestion. It works in two different ways: 1. More effective reduction of excess stomach acid to relieve discomfort 2. Forming a protective layer over the stomach contents to soothe the burning pain in your chest. 
Each tablet contains: 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate. Phenylalanine, Aspartame, Mannitol and Xylitol.
Adults and children over 12 years: 4 tablets. Children 6-12 years: 2 tablets. Not recommended for children under 6 years. Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. Ensure blister pack is unbroken before first use. If symptoms persist see your doctor.
Phenylketonurics - this product contains phenylalanine. Phenylketonurics - product contains aspartame (phenylalanine). KEEP OUT OF REACH OF CHILDREN. Important Information: Does not contain aluminium, sugar or gluten. The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g of mannitol and 1.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email
ript>